American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. H. Mathews. Asymptotic values of normal light interior functions defined in the unit disk . Proc. Amer. Math. Soc. 24 (1970) 691-695. MR 0254255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. H. Mathews. Asymptotic behavior of light interior functions defined in the unit disc . Proc. Amer. Math. Soc. 24 (1970) 79-81. MR 0265615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Morris L. Marx and Roger F. Verhey. Interior and polynomial extensions of immersed circles . Proc. Amer. Math. Soc. 24 (1970) 41-49. MR 0252660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. J. Macintyre and W. John Wilbur. A proof of the power series expansion without differentiation theory . Proc. Amer. Math. Soc. 18 (1967) 419-424. MR 0214789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William C. Fox. Analyticity without analysis . Proc. Amer. Math. Soc. 13 (1962) 274-275. MR 0133470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. H. Connell and P. Porcelli. An algorithm of J. Schur and the Taylor series . Proc. Amer. Math. Soc. 13 (1962) 232-235. MR 0133469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1